can fat burners affect your menstrual cycle?

Hey I am just wondering if anybody knows if fat burner tablets can affect your menstrual cycle? I have been taking 2 fat burner tablets a day for a week now to help me on my diet, I normally start my menstrual cycle on the 14th of every month, my periods are always regular but now it is the 17th and i haven't come on. There is a chance i could be pregnant as i have a long time partner and i have been getting some mild symptoms such as headaches, sickness, extreme tiredness and sore breasts, but i put all these down to the fact I am not eating so much and i am exercising more also with the sore breasts i thought it was just a symptom of my period starting soon. I have been getting period pains but nothing has come of it. I was just hoping someone could help, thank you :) xx

5 Replies

oldestnewest
  • Also i thought i would add on, I find myself rushing to the toilet and needing to wee at least every 30 minutes!!

  • Any drug has the potential to affect you in unexpected ways. It might be a good idea to talk to your doctor about this, and give the tablets a miss for a while. Losing weight shouldn't affect your periods.

    Might be an idea to try an over the counter pregnancy test too?

  • All those signs points to pregnancy!

  • All those signs points to pregnancy!

  • Go see your GP Practice Nurse. Not only will she be able to do a pregnancy test but she can also do a test to see if you have a bladder infection (constantly wanting to wee is a symptom!). Also discuss with her all that you have told us on here.

    All the best - whatever the problem I'm sure all will be sorted in the end so try not to worry.

You may also like...